MAUDE Adverse Event Report: JOERNS HEALTHCARE ARISE LAL; PATIENT AIR MATTRESS

JOERNS HEALTHCARE ARISE LAL; PATIENT AIR MATTRESS
Model Number AREXLAL-4888NZ
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per agiliti, per the hospital nurse manager, the patient was out of the bedframe when the patient fell and sustained a head injury.The nurse manager requests a full functional check of the bedframe and nurse call button.Agiliti will perform the testing.Complaint #(b)(4) was entered into our system.

Brand Name
ARISE LAL
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22090795
Report Number3009402404-2025-00020
Device Sequence Number6947650
Product Code FNM
UDI-Device Identifier00810055881000
UDI-Public00810055881000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAREXLAL-4888NZ
Device Catalogue NumberAREXLAL-4888NZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown